HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 5 no. 3-4 : [4]

検索結果表示: 1 - 4 / 4
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Hukuhara, MasuoSUR LES POINTS SINGULIERS DES ÉQUATIONS DIFFÉRENTIELLBS LINÉAIRES II-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1937年
bulletin (article)Hukuhara, MasuoSUR LES ÉQUATIONS FONCTIONNELLES CONTENANT UN PARAMÈTRE-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1937年
bulletin (article)Ohkubo, TakeoBASE CONNECTIONS IN A SPECIAL KAWAGUCHI SPACE-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1937年
bulletin (article)Moriya, Mikao; Schilling, O. F. G.ZUR KLASSENKÖRPERTHEORIE ÜBER UNENDLICHEN PERFEKTEN KÖRPERN-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1937年
検索結果表示: 1 - 4 / 4

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学